MathSciNet Relay Station
MathSciNet bibliographic data
MR962820 (89i:32045) 32G15 (30F35)
Earle, Clifford J. Some explicit real analytic trivializations of the Teichmüller curves. Proc. Amer. Math. Soc. 104 (1988), no. 2, 503–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement